# SDR HEEA065175

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D105102
- Condition: Noisy
- Location: Fuel Boost
- Part time: 13,902 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP RUNS LOUD, LOW PRESSURE.
